Article Text

PDF
Angioedema of the small bowel caused by lisinopril
  1. Mark Terence P Mujer1,
  2. Manoj P Rai1,
  3. Divyesh Reddy Nemakayala1,
  4. Julie L Yam2
  1. 1 Department of Internal Medicine, Michigan State University, Lansing, Michigan, USA
  2. 2 Gastroenterology, McLaren of Greater Lansing, Lansing,, Michigan, United States of America
  1. Correspondence to Dr Manoj P Rai, manoj.rai{at}hc.msu.edu

Abstract

In conjunction with BMJ Case Reports, DTB will feature occasional drug-related cases that are likely to be of interest to readers. These will include cases that involve recently marketed drugs for which there is limited knowledge of adverse effects and cases that highlight unusual reactions to drugs that have been marketed for several years.

Statistics from Altmetric.com

Footnotes

  • Republished from: Mujer MTP, et al. Angioedema of the small bowel caused by lisinopril. BMJ Case Rep 2018. doi:10.1136/bcr-2018-225396

  • Contributors All authors contributed equally to the manuscript.

  • Funding The authors have not declared a specific grant for this research from any funding agency in the public, commercial or not-for-profit sectors.

  • Competing interests None declared.

  • Patient consent Obtained.

  • Provenance and peer review Not commissioned; externally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.